Discussions By Condition: I cannot get a diagnosis.

Medication caused hairloss, things to help to re-grow?

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • November 4, 2009
  • 01:37 AM

I had been taking Lithium for 3 years and suddenly my hair started thinning and falling out in patchy top of the head type pattern. It took me a while to figure out that lithium was the cause.. but is there anything I can do to help it grow back?? Still pretty thin..

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?